# SDR YENA2025120201138

- Difficulty date: November 27, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N2027J
- Make and model: Airbus A321-271N
- Aircraft serial: 09121
- Aircraft time: 18,023 hours, 4,980 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER REMOVE BEARING, CORROSION  FOUND IN FITTING N5  AT VERTICAL STABIL IZER.   REMOVED AND REPLACED FITTING # 5 AT VERTICAL STABILIZER IAW A321 NEO SRM 51-72-11, SRM A321 NEO 55-36-42-300-008 AND D553721041 WOTK BY 8632812 RII AE370QC .
